# SDR AALA20100506TUL04

- Difficulty date: May 6, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N594AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53284
- Aircraft time: 59,179 hours, 24,753 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENT WITH CREASE AT STATION 1429 LONGERON 2 LEFT.  DYE-CHECKED DENT.  INSTALLED DOUBLER REPAIR PER AARD 53-30-00-02.
